# SDR ZZDA2011175

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR, O/B FWD CORNER BELOW LATCH "Z" ANGLE, CRACKED.  ACCOMPLISHED "Z" ANGLE DOUBLER REPAIR PER TRA 17-52-TR00139.
